# SDR DXTA200500728

- Difficulty date: May 18, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 5,270 hours, 3,197 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ROLLS RIGHT DURING CRUISE. AILERON TRIM IS ROLLED OVER HALFWAY TO HOLD LEVEL FLIGHT. RUDDER TRIM IS ALSO TO LEFT OF CENTER. CONTROL RIGGING NEEDS TO BE CHECKED. - TROUBLESHOT BOTH AILERON AND RUDDER SYS. FOUND AILERONS TO BE RIGGED CORRECTLY. RUDDERS MADE TRAVELS BUT NEUTRAL WAS NOT IN SPECS. ACCESSED BOTH RUDDER COMPONENTS AND RIGHT TO NEUTRAL. BOTH RUDDER COMPONENTS AND RESET TO NEUTRAL. BOTH RUDDERS NOW TRAVEL AND OP CHECKS GOOD IAW 750 MM CH 27-20-00.
